# SDR MWEA99751

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101571
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN WAS BLENDED AROUND CUT OUT FOR HANDLE MECHANISM  --  MTC FABRICATED AND INSTALLED DOUBLER
